Feedback on Ortho Tri-Cyclen, page 100
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: The reason I needed to buy bigger size jeans?
I’ve been taking Tri-Cyclen for about 3 months now and I’m wondering if that’s the reason I needed to buy a bigger size of jeans yesterday. 🙁 I was on Levora 28 for 4 months prior to Tri-Cyclen and switched because I kept getting yeast infections. Unfortunately, I still get yeast infections with Tri-Cyclen, but my doctor suggested using Boric acid to prevent yeast infections and that seemed to work last month. Is it true that the pill can cause weight gain? Is there another safe form of birth control that is less likely to cause yeast infections? Besides the weight gain and yeast infections, this is working great for me.
AskDocWeb: Yes, it is more than true that the pill can cause weight gain, it’s common.
Subj: Moody, hungry, and have horrible chest pains
I’ve been on ortho trycyclen lo for over a month, it has been the worst. I’m moody, hungry, and have horrible chest pains. What should I do?
AskDocWeb: Consult with your doctor to make sure of the cause and then maybe talk about an alternative birth control.
Subj: Decreased libio, vaginal dryness and mood swings/depression
My wife has been on OTC-LO for about 3 years now and throughout have noticed that decreased libio, vaginal dryness and mood swings/depression have increased. Never really thought the birth control could cause all of these problems, but reading the reviews I’m concerned that the pill might be the cause. Also yeast infections have also increased since starting the pill. Negative HIV status.
I took Cyclessa for approx. 3 years, and got off of it in April 2007. In July 2007, I started noticing a bit more hair falling out that usually (I have thick hair). Within August and September, I have lost a large amount of hair, meaning that my hair thickness is a little less than half of what it was in April. I had read that hair loss can occur when stopping the pill, but is this much unusual? And long will it take to grow back? I was thinking about starting Cyclessa again in December (I am out of the country right now). Will I do even more damage to hair/hormones by starting again? Thank you!
AskDocWeb: Loosing that much hair that fast is unusual. We suggest you consult with a dermatologist. They can give you answers specific to your situation.
Subj: Bleeding early
I’m 29 and have been taking the generic ortho-tri-cyclin for 3-4 years now. The last 2 months I have had some bleeding early, in week three. It is more like a light period than spotting. My last pap was normal and I’m not under any unusual stress. Is this reason to be concerned?
AskDocWeb: It is reason enough for an exam and to ask your doctor if it is time to change pills.
Subj: Stopped mid-pack
I have been taking this pill for 4 years and decided to stop mid-pack. I stopped taking the pill in the third week and started a period two days later. I took the pills again (catching up with the pack) but still have my period. This is day 9 of my period. I would like to discontinue using the pill please help.
AskDocWeb: You need to know that there is an adjustment period when you discontinue taking the pill. It takes awhile for your hormone levels and cycle timing to stabilize. Starting again after stopping just adds to the disruption.
Subj: Are they just about the same?
I have been on Ortho tri lo for about 2 1/2 years now. I am thinking about switching to Ortho tri. Are there many concerns that I should think about before doing so? I have gained 14 lbs. since I have been on Ortho Lo. I don’t know if it’s also because I am getting older and my metabolism is slowing down. Are they just about the same? Thanks,
AskDocWeb: You might check your insurance company coverage with your pharmacist, some do not pay for the Ortho Tri-cyclen®. In starting a new pill your mensis may be a little irregular for awhile.
Subj: Throwing up
I just started Tri-Cyclen LO, and just finished my first “white” pills. This morning I started throwing up at 4:00 am and have been throwing up at least once every hour. Is this normal? How long will it continue? Will it happen every month? How can I get rest today? I can’t work doing this.
AskDocWeb: You may have a viral bug, there’s a lot going around right now. Also, ask yourself if you could possibly be pregnant.
Subj: Heavy bleeding
Been on the pill for 6 months and got married last week so decided to skip the fake pill and start a new cycle to avoid my period, anyway I got my period and it will not go away…Its been 8 days and I still have heavy bleeding, is this normal?
AskDocWeb: No this isn’t normal, but you interrupted your menstrual cycle and in doing that you can expect this to happen along with severe cramping. If your bleeding is heavy, like using a tampon every hour then please see your physician.
Subj: Periods earlier each month
I’m 33 and I have been taking TriNessa for several years now and Ortho-tri cyclen before that. In the last six months, I’ve experience periods earlier and earlier each month and now bleed for 15 days. The bleeding is heavier and my PMS symptoms have worsened. My doctor believes that it’s caused by an irregularity in the generic pill and has just prescribed Femcon Fe for me. Has anyone had any experience with this ‘lo’ pill? I’ve read scary things about it but then again, I’ve read scary things about the one I’ve taken for half of my life.
AskDocWeb: We haven’t heard of this from anyone. Hopefully someone will respond.
Subj: Spotting and weight gained
I was on Ortho Tri Cyclen for a little over five months. Just fifteen days ago, I switched to Ortho Tri Cyclen Lo because I gained about twenty-five pounds on Ortho Tri Cyclen, on a regular diet with exercise. I started taking the Lo as instructed, the day after my last regular pill. Today (15th day), I started spotting. I take my pill every morning in between 7am and 8am. Why am I spotting and is there a chance I’ll lose the weight I gained on the other form of the pill?
AskDocWeb: Spotting is not unusual when you change pills, your period can be off for the first three months. And yes, there is a chance that you could lose the weight gained from the other pill.
Subj: Reply for Lisa
Here’s a reply for to Lisa who was asking about TriNessa. POSITIVE: regular, light periods that are very predictable. I also haven’t gotten pregnant, so it seems to be doing its job. (I use 2 forms of birth control just to make sure though). NEGATIVE: I’ve never really been moody, but after taking TriNessa, I definitely felt grumpier right before my period (maybe now I’m just experiencing PMS like everyone else does, and I never know what I was “missing out” on before), tender breasts right before period. MISC: My breasts grew a cup size, which I really didn’t care about, but my boyfriend appreciated. I’ve heard a lot of people complaining about loss of libido and weight gain, but neither one of these seem to be an issue for me. I’ve never really had an acne problem, so I can’t tell you if it clears it up. Personally, my skin stays pretty clear even when taking TriNessa. I’ve been taking TriNessa for almost a year now, and I think that it’s a pretty good birth control option. Give it a couple months to get used to it. Different people react in different ways to medications, but for me, is been a good option.
Subj: Decided to stop
I have been on Ortho-Tri-cyclen low for about 6-7 years now, and I have decided to stop taking it. I am not trying to get pregnant, I just really don’t like taking any medications. What are some of the symptoms or side effects I should expect? Will I lose any weight or breast size? When will I get my period?
AskDocWeb: If you gained breast size when starting then you may lose that gain. Irregular periods for a few months when discontinuing is common, and you may have more cramping than usual but that’s about it. When you get your period depends on where you were in your cycle when you stopped.
Subj: Tender breasts, vaginal dryness and crying spells
I started taking Ortho lo two weeks ago and noticed that I seem to have lost a lot of hair. Will this stop? Is there a pill that doesn’t cause hair loss? Not to mention the constant nausea, tender breasts, vaginal dryness, and crying spells (I’ve never been a crier)? I want to give the pill a chance, but I don’t want to be a bald, sick sobbing wreck!
AskDocWeb: Your symptoms should improve within the first three packs. If not consult with your physician. Don’t put up with tender breasts, vaginal dryness or crying spells.
Hi, I just started using the pill but I’m concerned about the side effects it said if you stopped taking the pills forever you can get cancer, is that true.
AskDocWeb: We have seen no evidence that discontinuing the pill would cause cancer. There are women who have never taken the pill that still get cancer. Read more feedback
Report – 97 – 98 – 99 – Page 100 – 101 – 102 – 103 – Last Page 175